# SDR LR7A07092

- Difficulty date: September 17, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 52,697 hours, 24,785 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rib
- Part number: 3620116R
- Condition: Cracked
- Location: Fs 132 Rbl 55
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-2 CHECK, PER JOBCARD HB5303, FOUND COCKPIT RIGHT SIDE RIB CRACKED AT FS 132 WL 204 TO 216 RBL 55.  RIB REPLACED IAW SMP583 CHAPTER 51-60 & 51-70.
